Publication: On Octonary Codes and their Covering Radii
dc.contributor.affiliation | Raut, Manoj K | |
dc.contributor.affiliation | Gupta, Manish K | |
dc.contributor.author | Raut, Manoj K | |
dc.contributor.author | Gupta, Manish K | |
dc.contributor.author | Gupta, Manish K | |
dc.contributor.author | Gupta, Manish K | |
dc.contributor.author | Gupta, Manish K | |
dc.contributor.author | Gupta, Manish K | |
dc.date.accessioned | 2025-08-01T13:09:11Z | |
dc.date.issued | 01-10-2015 | |
dc.format.extent | 246-261 | |
dc.identifier.citation | Raut, Manoj K, and Gupta, Manish K, "On Octonary Codes and their Covering Radii," Australasian Journal of Combinatorics, vol. 63, no. 2, Oct. 2015, pp. 246-261. | |
dc.identifier.issn | 2202-3518 | |
dc.identifier.scopus | 2-s2.0-84941896655 | |
dc.identifier.uri | https://ir.daiict.ac.in/handle/dau.ir/1712 | |
dc.language.iso | en | |
dc.relation.ispartofseries | Vol. 63; No. 2 | |
dc.source | Australasian Journal of Combinatorics | |
dc.source.uri | https://ajc.maths.uq.edu.au/pdf/63/ajc_v63_p246.pdf | |
dc.title | On Octonary Codes and their Covering Radii | |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | 77e93807-f5f8-431d-b312-6fa574541fc8 | |
relation.isAuthorOfPublication | 77e93807-f5f8-431d-b312-6fa574541fc8 | |
relation.isAuthorOfPublication | 77e93807-f5f8-431d-b312-6fa574541fc8 | |
relation.isAuthorOfPublication | 77e93807-f5f8-431d-b312-6fa574541fc8 | |
relation.isAuthorOfPublication.latestForDiscovery | 77e93807-f5f8-431d-b312-6fa574541fc8 |